# SDR QR9R20210902001

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723869766
- Aircraft time: 3,000 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800876400
- Part serial: 800027
- Condition: Faulted
- Location: Yaw Sema
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING RUNUP JUST PRIOR TO TAKEOFF, THE CAD DISPLAYED AN ACTUATOR FAIL MESSAGE. MAITNENANCE PERSONEL ATTEMPTED 3 TIMES TO RESET THE ACTUATOR AND WAS UNSUCCESSFUL. ACFT PL'D ON THE PAD. A TEST FLIGHT EVAL FOUND ACTUATOR FAILS WHEN PICKING A/C UP TO A HOVER. ACTUATOR CAUTION IS ILLUMINATED ON CAD WITH YAW (Y) CAUTION ON PFD. SYSTEM STATUS PAGE DISPLAYS YAWSEMA INVAL. REPLACED YAW SEMA IAW AMM 67-20-00, 4-8; TEST FLIGHT COMPLETED OK IAW AMM 05-60-00, 6-12. NO FAULTS NOTED.
